# SDR ASAA2017080421537

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,633 hours, 10,900 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 2865
- Condition: Out Of Tolerance
- Location: Nr 1 Fuel Tank
- Part time: 5,439 hours, 1,611 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NG-28FCD-18088-1, FOUND PROBES F15, F1 AND F10 TO BE OUT OF TOLERANCE.  ACFT GROUNDED.  REMOVED AND REPLACED PROBE IAW AMM 28-41-21-400-801. R & R PROBE F1 AND F15 IAW AMM 28-41-21-400-801.
